# SDR ASOA20120909100V

- Difficulty date: September 9, 2012
- Submitted: September 9, 2012
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 31,009 hours, 23,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FRAME 75 FITTING BETWEEN STR 2R-2L HAS CORROSION AT OTBD MAIN BOLT HOLES.  MX PERFORMED REPAIR ON FRAME 75 FITTING BETWEEN STR 2R-2L IN IAW EC5310-01627 AND CPM 51-21-06.  ACFT APPROVED FOR RETURN TO SERVICE.
